eHealth Exchange

Annual Meeting

Free for Network Participants

December 15, 2022

Washington, DC

:
:
:

Join Us for Our 2022 Annual Meeting

eHealth Exchange is proceeding with our in-person Annual Meeting in Washington, DC. We will continue to adhere to all local and national COVID-19 guidelines associated with in-person events. At the event, we will discuss updates and accomplishments for 2022, and what is in store for 2023.

eHealth Exchange Participant Pricing

Free This event is free for eHealth Exchange Participants
  • Registration is required

Non-Participant Pricing

$ 400 Per person for non-eHealth Exchange Participants
  • Registration is required

Meeting Location

Grand Hyatt Washington

1000 H Street NW
Washington, DC 20001

eHealth Exchange has secured a discounted room rate for attendees.

Room Rate: from $169 (depending on room type)

Book your hotel room now as rooms may be limited!  Visit the reservation link below and enter code: G-SQUO. Or you can call 202.582.1234 or 877.803.7534 and mention The Sequoia Project or code G-SQUO.

Meeting Agenda

Please Note: Meeting topics and times are subject to change without notice.

Wednesday, December 14, 2022

5:00 - 6:15 PM
Informal Welcome Reception - Cure (hotel bar)

A casual reception hosted by Executive Director Jay Nakashima

Thursday, December 15, 2022

8:30 AM - 3:30 PM
Ask the Expert Booth

Stop by anytime to meet with eHealth Exchange staff to get answers to your network questions.

8:00 - 9:30 AM
Networking Breakfast
9:30 - 9:45 AM
Welcome and Opening Remarks - 15 min

eHealth Exchange Coordinating Committee Chair Dr. Matthew Eisenberg will open the annual meeting with the Coordinating Committee’s perspective of the network, including progress highlights and the path ahead.

9:45 - 10:15 AM
State of the Network - 30 min

eHealth Exchange  continues to thrive and evolve to support the changing needs of our participants. The Executive Director will provide insight on the dramatic changes this year, as well as what the future holds.

10:15 - 11:00 AM
Understanding TEFCA - 45 min

The eHealth Exchange intends to be among the first Qualified Health Information Networks (QHINs) in the country. What does this mean and why will participants opt-in to the Trusted Exchange Framework and Common Agreement (TEFCA)?

11:00 - 11:15 AM
Networking Break
11:15 - 12:15 PM
Federal Interoperability Progress and Promise - 1 hr

The eHealth Exchange was founded on the principal need for health information exchange between and among federal agencies and their private sector partners. Learn how these relationships have evolved, how network participants can better work together, and opportunities for future use cases.

12:15 - 1:00 PM
Public Health Pilot with FDA on FHIR - 45 min

An exciting public health pilot is underway with FDA and pioneering eHealth Exchange network participants leveraging FHIR. Learn how your organization can easily support public health while making FHIR real.

1:00 - 2:00 PM
Networking Lunch - Sponsorship Still Available!
2:00 - 2:30 PM
Why TEFCA? - 30 min

Pioneering eHealth Exchange Participants are making their intention to participate in TEFCA known today. Join us for a discussion of how these organizations think about the TEFCA ecosystem, evaluate participation opportunities, and make the decision to partner with the eHealth Exchange be among the first to share data under this new paradigm.

2:30 - 3:15 PM
ONC Keynote - 45 min

This year’s annual meeting will include a special keynote by National Coordinator for Health Information Technology Micky Tripathi, Ph.D., M.P.P.

3:15 - 3:30 PM
Closing Remarks - 15 min

Board Chairman Bill Howard will review actionable insights from throughout the day.

3:30 - 5:00 PM
All Participant Networking Reception - Sponsored by:
InterSystems logo

Join us to network with current and potential health information exchange partners.

Sponsorship Packages Are Now Available

Download the Sponsorship Prospectus below and learn how to showcase your organization’s capabilities at the event. To reserve your sponsorship or discuss customizing an opportunity, contact us.

Thanks to our Sponsors

Platinum Sponsor

Gold Sponsor

Bronze Sponsors

Subscribe for Updates

Subscribe to get updates regarding the eHealth Exchange Annual Meeting. You’ll be the first to know when we announce agenda items and speaker details.